Preservation properties for some classes of discrete distributions

Volume 13, Issue 2, pp 75--84 http://dx.doi.org/10.22436/jnsa.013.02.01
Publication Date: September 26, 2019 Submission Date: April 06, 2019 Revision Date: August 06, 2019 Accteptance Date: August 21, 2019

Authors

Enayat M. Abd Elrazik - Management Information System Department, Yanbu, Taibah University, Saudi Arabia.


Abstract

In this paper, some new families of discrete life distributions are discussed. Definitions and Basic Results are introduced. Several properties of these classes are presented, including the preservation under convolution, closer under the formation of parallel systems and mixing.


Keywords


MSC


References